Smoothed extreme value estimators of non-uniform point processes boundaries with application to star-shaped supports estimation

Stephane Girard 1 Ludovic Menneteau 2
1 MISTIS - Modelling and Inference of Complex and Structured Stochastic Systems
Inria Grenoble - Rhône-Alpes, LJK - Laboratoire Jean Kuntzmann, INPG - Institut National Polytechnique de Grenoble
Abstract : We address the problem of estimating the edge of a bounded set in $\Mathbb{R}^d$ given a random set of points drawn from the interior. Our method is based on a transformation of estimators dedicated to uniform point processes and obtained by smoothing some of its bias corrected extreme points. An application to the estimation of star-shaped supports is presented.
Type de document :
Article dans une revue
Communications in Statistics - Theory and Methods, Taylor & Francis, 2008, 37 (6), pp.881-897. 〈10.1080/03610920701693884〉
Liste complète des métadonnées

https://hal.inria.fr/inria-00317239
Contributeur : Stephane Girard <>
Soumis le : mercredi 3 septembre 2008 - 14:18:28
Dernière modification le : mercredi 11 avril 2018 - 01:59:27

Identifiants

Citation

Stephane Girard, Ludovic Menneteau. Smoothed extreme value estimators of non-uniform point processes boundaries with application to star-shaped supports estimation. Communications in Statistics - Theory and Methods, Taylor & Francis, 2008, 37 (6), pp.881-897. 〈10.1080/03610920701693884〉. 〈inria-00317239〉

Partager

Métriques

Consultations de la notice

274